?
当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.Jie Ma and Bo Ning, Stability results on the circumference of a graph, Combinatorica (2019), 31 pages, to appear.

  • 点击下载

    2.Musso Monica, Sire Yannick, Wei Juncheng, Zheng Youquan and Zhou Yifu, Infinite time blow-up for the fractional heat equation with critical exponent, Mathematische Annalen, accepted for publication.

  • 3.Huaming Wu, William J. Knottenbelt and Katinka Wolter. An Efficient Application Partitioning Algorithm in Mobile Environments, IEEE Transactions on Parallel and Distributed Systems

  • 点击下载

    4.Jun Yan and Guoliang Shi, Multiplicities of Eigenvalues of the Diffusion Operator with Random Jumps from the Boundary, Bull. Austral. Math. Soc., 99(2019),101-113

  • 点击下载

    5.Jun Yan, Dependence of Eigenvalues on the Diffusion Operators with Random Jumps from the Boundary, J. Differential Equations, DOI:10.1016/j.jde.2018.10.037.

  • 点击下载

    6.Yixuan Liu, Guoliang Shi and Jun Yan, An inverse problem for non-selfadjoint Sturm–Liouville operator with discontinuity conditions inside a finite interval, Inverse Problems in Science and Engineering, 27(2019),407-421

  • 7.Congcong Liu and Huaming Wu, Channel Pruning Based on Mean Gradient for Accelerating Convolutional Neural Networks, Signal Processing, vol. 156, 84-91

  • 点击下载

    8.Xia Guo and Yan Yang, A note on the 4-girth-thickness of $K_{n,n,n}$, Ars Mathematica Contemporanea,16(2019),19-24

  • 9.Hong Zhao, Ping Wang, Qinghua Hu, Pengfei Zhu,Fuzzy Rough Set Based Feature Selection for Large-Scale Hierarchical Classification,IEEE TRANSACTIONS ON FUZZY SYSTEMS,DOI:10.1109/TFUZZ.2019.2892349

  • 10.Zhixin Liu and Rui Zhang, On sums of squares of primes and a kth power of prime, Monatshefte für Mathematik, (2) 188 (2019), 269-285. (SCI)

  • 11. Bo Ning and Xing Peng, The Randic index and signless Laplacian spectral radius of graphs, Discrete Mathematics, 342 (2019), no.3, 643--653

  • 12. Cao Jiang, Xing-Tang Dong* and Ze-Hua Zhou, Product of Quasihomogeneous Toeplitz Operators on the Pluriharmonic Bergman space of the Polydisk, Ann. Funct. Anal. https://doi.org/10.1215/20088752-2018-0004.(SCI)

  • 13.W.Y. Tian and X.M. Yuan, An accelerated primal-dual iterative scheme for the L2-TV regularized model of linear inverse problems, Inverse Problems, 35(3) (2019), 035002

  • 点击下载

    14.Xue Yang, Jing Zhang, The obstacle problem for quasilinear stochastic PDEs with degenerate operator, Stochastic processes and Applications,

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态

ag8亚游|手机版